# SDR SWIA201335334

- Difficulty date: November 8, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 29,716 hours, 24,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS 349.0 AT STRINGER 26L.  C-CHECK REPLACED DAMAGED LOWER FRAME SECTOR AT FS 349.00 WITH NEW FRAME.  PN 601R32005-69 IAW SRM.
